iMedi.co.uk

Beechams Warmers Lemon

Informations for option: Beechams Warmers Lemon, show other option
Document: leaflet MAH BRAND 2_PL 00079-0280 change

Beechams

Warmers Lemon Paracetamol, Phenylephrine

Please read right through this leaflet before you start using this medicine. This medicine is available without prescription, but you still need to use Beechams Warmers Lemon carefully to get the best results from it.

•    Keep this leaflet, you may need to read it again.

•    If you have any questions, or if there is anything you do not understand, ask your pharmacist.

In this leaflet:

1.    What Beechams Warmers Lemon does

2.    Check before you take Beechams Warmers Lemon

3.    How to take Beechams Warmers Lemon

4.    Possible side effects

5.    How to store Beechams Warmers Lemon

6.    Further information

1. What Beechams Warmers Lemon does

Beechams Warmers Lemon is used for the short term relief of the symptoms of flu, colds and chills. These symptoms include headache, shivers, aches and pains, blocked nose and painful sinuses, catarrh and sore throat.

The medicine contains two active ingredients. Paracetamol is a painkiller and reduces your temperature when you have a fever.

Phenylephrine hydrochloride is a decongestant which unblocks your nose and sinuses helping you breathe more easily.

This product also contains 40 mg ascorbic acid (vitamin C).

2. Check before you take Beechams Warmers Lemon

[X symbol] Do not take Beechams Warmers Lemon:

   if you have ever had an allergic reaction to paracetamol, phenylephrine hydrochloride or to any of the other ingredients (listed in Section 6)

•    if you have kidney or liver problems, overactive thyroid, diabetes, high blood pressure or heart or circulation disease

•    if you have phaeochromocytoma or glaucoma

•    if you are taking tricyclic antidepressants (e.g. imipramine or amitriptyline) or if you are taking or have taken within the last two weeks monoamine oxidase inhibitors (MAOIs) (e.g. moclobemide) prescribed for depression

•    if you are taking beta blockers.

Do not take with any other paracetamol-containing products. Do not take with any other flu, cold or decongestant product.

[! Symbol] Take special care with Beechams Warmers Lemon

• This product may cause dizziness. If affected, do not drive or operate machinery.

[! Symbol] Ask your doctor before you take this medicine:

•    if you have a blood vessel disease such as Raynaud's Phenomenon.

•    if you have an enlarged prostate.

•    if you have diabetes mellitus. Each dose contains 4 g of sucrose.

•    if you are on a controlled-sodium diet. Each dose contains 0.12 g of sodium.

[! Symbol] If you are taking other medicines

Talk to your doctor or pharmacist before taking Beechams Warmers Lemon if you are taking any prescribed medicines; particularly metoclopramide or domperidone (for nausea [feeling sick] or vomiting [being sick]) or ergotamine or methylsergide (for migraine) or colestyramine (to lower blood cholesterol) or drugs to lower blood pressure; appetite supressants orstimulants; drugs to treat depression such as tricyclic antidepressants (e.g. amitriptyline) or heart disease (e.g. digoxin) or if you take blood thinning drugs (anticoagulants e.g. warfarin).

[! Symbol] Pregnancy and breast feeding

Do not take Beechams Warmers Lemon if you are pregnant or breast feeding unless advised by a doctor.

3. How to take Beechams Warmers Lemon [tick Symbol alongside points below ]

Adults and children aged 12 years and over:

Empty the contents of one sachet into a mug.

Half fill with very hot water. Stir well.

Add cold water as necessary and sugar if desired.

Take one sachet every 4 hours as needed.

[! Symbol alongside below bullet points]

   Do not take more frequently than every 4 hours.

   Do not take more than 6 sachets in 24 hours.

   Do not take more than the recommended dose.

   Do not take for more than 7 days without asking your doctor.

   Do not give to children under 12 years.

If you take too many sachets

Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage.

If your symptoms persist, see your doctor.

4. Possible side effects

Like all medicines, Beechams Warmers Lemon can have side effects, but not everybody gets them. A small number of people have had side effects.

Stop taking this medicine and tell your doctor immediately if you experience:

   Allergic reactions which may be severe such as skin rash and itching sometimes with swelling of the mouth or face or shortness of breath.

   Skin rash or peeling, or mouth ulcers.

   Breathing problems. These are more likely if you have experienced them before when taking other painkillers such as ibuprofen or aspirin.

•    Unexplained bruising or bleeding.

   Nausea, sudden weight loss, loss of appetite and yellowing of the eyes and skin.

   Visual disturbances. This is rare but is more likely in those with glaucoma.

•    Unusually fast pulse rate or a sensation of an unusually fast or irregular heartbeat.

   Difficulty passing water. This is more likely to occur in men with an enlarged prostate gland.

The following side effects may occur. Tell your doctor if you get them:

•    Raised blood pressure, headache, dizziness, difficulty sleeping, nervousness, anxiety, diarrhoea or sickness.

If you do get any side effects, even those not mentioned in this leaflet, tell your doctor or pharmacist.

5.    How to store Beechams Warmers Lemon Keep out of the reach and sight of children.

Do not use this medicine after the 'EXP' date shown on the pack.

Store below 25°C.

6.    Further information

Active ingredients Each dose contains Paracetamol 600 mg and Phenylephrine Hydrochloride 10 mg.

Other ingredients Ascorbic acid (vitamin C), sucrose, sodium citrate, citric acid, maize starch, sodium cyclamate, saccharin sodium, colloidal anhydrous silica, lemon flavour, natural curcumin (E 100).

Packs of Beechams Warmers Lemon contain 5 or 10 sachets.

The marketing authorisation holder is GlaxoSmithKline Consumer Healthcare,

Brentford, TW8 9GS, U.K. and all enquiries should be sent to this address.

The manufacturer is SmithKline Beecham SA, Ctra de Ajalvir, Km 2500, 28806 Alcala de Henares, Madrid, Spain.

This leaflet was last revised in September 2012.

Beechams is a registered trade mark of the GlaxoSmithKline group of companies.

[GSK logo]